Alert archive / Florida / Flood Watches in 2012

Flood Watch 3, NWS Jacksonville, FL

June 24, 20125 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this flood watch at Jun 24, 2012, 4:33 PM EDT for 5 counties in Georgia; 7 counties in Florida. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2012, 4:33 PM EDT (20:33 UTC)
Expired
Jun 27, 2012, 2:52 AM EDT
In force
58 hr
Issued by
NWS Jacksonville, FL
Flood severity
None

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Brantley County, GA, Camden County, GA, Clinch County, GA, Echols County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2447 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
459 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WGUS62 KJAX 242033
FFAJAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 PM EDT SUN JUN 24 2012


FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-250900-
/O.NEW.KJAX.FA.A.0003.120624T2033Z-120626T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
433 PM EDT SUN JUN 24 2012

...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST 
  GEORGIA. 

* THROUGH MONDAY EVENING

* RAIN BANDS EXTENDING EAST FROM TROPICAL STORM DEBBY WILL IMPACT
  THE AREA THROUGH MONDAY...WITH PERIODS OF HEAVY RAINFALL.

* TOTAL RAINFALL AMOUNTS OF 2 TO 5 INCHES CAN BE EXPECTED...WITH
  LOCALLY HIGHER AMOUNTS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
10 follow-up statements
476 
WGUS62 KJAX 242310
FFAJAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
710 PM EDT SUN JUN 24 2012

FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-251000-
/O.EXT.KJAX.FA.A.0003.000000T0000Z-120627T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
710 PM EDT SUN JUN 24 2012

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH TUESDAY EVENING

* RAIN BANDS EXTENDING EAST FROM TROPICAL STORM DEBBY WILL 
  IMPACT THE AREA THROUGH TUESDAY...WITH PERIODS OF HEAVY 
  RAINFALL. 

* RAINFALL AMOUNTS OF 4 TO 8 INCHES CAN BE EXPECTED TONIGHT
  THROUGH TUESDAY EVENING. LOCAL AMOUNTS OF 10 TO 15 INCHES WILL
  BE POSSIBLE...ESPECIALLY OVER THE SUWANNEE VALLEY OF NORTHEAST
  FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
929 
WGUS62 KJAX 250754
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 AM EDT MON JUN 25 2012

FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-252200-
/O.CON.KJAX.FA.A.0003.000000T0000Z-120627T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
354 AM EDT MON JUN 25 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH TUESDAY EVENING

* RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT THE
  AREA THROUGH TUESDAY...WITH PERIODS OF HEAVY RAINFALL.

* RAINFALL AMOUNTS OF 4 TO 8 INCHES CAN BE EXPECTED THROUGH
  TUESDAY EVENING. LOCAL AMOUNTS OF 10 TO 15 INCHES WILL BE
  POSSIBLE...ESPECIALLY OVER THE SUWANNEE VALLEY OF NORTHEAST
  FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
833 
WGUS62 KJAX 251638
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1238 PM EDT MON JUN 25 2012

FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-260045-
/O.CON.KJAX.FA.A.0003.000000T0000Z-120627T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
1238 PM EDT MON JUN 25 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH TUESDAY EVENING

* RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT 
  THE AREA THROUGH TUESDAY...WITH PERIODS OF HEAVY RAINFALL. 

* STORM TOTAL RAINFALL AMOUNTS OF 5 TO 10 INCHES CAN BE EXPECTED
  THROUGH TUESDAY EVENING. LOCAL AMOUNTS AMOUNTS OF 10 TO 20 INCHES
  WILL BE POSSIBLE...ESPECIALLY OVER THE NORTHEAST FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
372 
WGUS62 KJAX 251907
FFAJAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT MON JUN 25 2012

FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-261400-
/O.EXT.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
307 PM EDT MON JUN 25 2012

...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY EVENING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH WEDNESDAY EVENING

* RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT 
  THE AREA THROUGH TUESDAY...WITH PERIODS OF HEAVY RAINFALL. 

* STORM TOTAL RAINFALL AMOUNTS OF 5 TO 10 INCHES CAN BE EXPECTED 
  THROUGH TUESDAY EVENING. LOCAL AMOUNTS AMOUNTS OF 10 TO 20 
  INCHES WILL BE POSSIBLE...ESPECIALLY OVER THE NORTHEAST 
  FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
172 
WGUS62 KJAX 252018
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
418 PM EDT MON JUN 25 2012

FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-261400-
/O.CON.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
418 PM EDT MON JUN 25 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH WEDNESDAY EVENING

* RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT 
  THE AREA THROUGH TUESDAY...WITH PERIODS OF HEAVY RAINFALL. 

* STORM TOTAL RAINFALL AMOUNTS OF 5 TO 10 INCHES CAN BE EXPECTED
  THROUGH TUESDAY EVENING. LOCAL AMOUNTS OF 10 TO 20 INCHES WILL
  BE POSSIBLE...ESPECIALLY OVER NORTHEAST FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
174 
WGUS62 KJAX 260238
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1038 PM EDT MON JUN 25 2012

FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-261100-
/O.CON.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
1038 PM EDT MON JUN 25 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH WEDNESDAY EVENING

* RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT 
  THE AREA THROUGH WEDNESDAY EVENING...WITH PERIODS OF HEAVY RAINFALL. 

* STORM TOTAL RAINFALL AMOUNTS OF 8 TO 13 INCHES CAN BE EXPECTED
  THROUGH WEDNESDAY EVENING. LOCAL AMOUNTS OF 15 TO 25 INCHES WILL
  BE POSSIBLE...ESPECIALLY OVER NORTHEAST FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
266 
WGUS62 KJAX 260635
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 AM EDT TUE JUN 26 2012

FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-261445-
/O.CON.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
235 AM EDT TUE JUN 26 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH WEDNESDAY EVENING

* RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT THE
  AREA THROUGH WEDNESDAY EVENING...WITH PERIODS OF HEAVY RAINFALL
  THAT WILL EXACERBATE EXISTING FLOODING.

* STORM TOTAL RAINFALL AMOUNTS OF 8 TO 13 INCHES CAN BE EXPECTED 
  THROUGH WEDNESDAY EVENING. LOCAL AMOUNTS OF 15 TO 25 INCHES 
  WILL BE POSSIBLE...ESPECIALLY OVER NORTHEAST FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

NELSON
375 
WGUS62 KJAX 261440
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1040 AM EDT TUE JUN 26 2012

FLZ020>025-030>033-035>038-040-GAZ150-152>154-162>166-270800-
/O.CON.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-WARE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...WAYCROSS...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
1040 AM EDT TUE JUN 26 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

* THROUGH WEDNESDAY EVENING

* RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT 
  THE AREA THROUGH WEDNESDAY EVENING...WITH PERIODS OF HEAVY 
  RAINFALL THAT WILL EXACERBATE EXISTING FLOODING. 

* ADDITIONAL RAINFALL AMOUNTS OF 4 TO 8 INCHES CAN BE EXPECTED
  THROUGH WEDNESDAY EVENING. LOCAL STORM TOTAL RAINFALL AMOUNTS
  OF 15 TO 25 INCHES WILL BE POSSIBLE...ESPECIALLY OVER NORTHEAST
  FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

JCH
262 
WGUS62 KJAX 270157
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
957 PM EDT TUE JUN 26 2012

FLZ020>022-GAZ150-152>154-162>166-270300-
/O.CAN.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON-SUWANNEE-COLUMBIA-WARE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
WAYCROSS...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
957 PM EDT TUE JUN 26 2012

...FLOOD WATCH IS CANCELLED FOR SOUTHEAST GEORGIA AND FOR
SUWANNEE...HAMILTON..AND COLUMBIA COUNTIES IN NORTHEAST FLORIDA...

THE FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST
GEORGIA HAS BEEN CANCELLED.  


$$

FLZ023>025-030>033-035>038-040-271030-
/O.CON.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-
PUTNAM-FLAGLER-MARION-
INCLUDING THE CITIES OF...MACCLENNY...FERNANDINA BEACH...
JACKSONVILLE...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...
ST AUGUSTINE...TRENTON...GAINESVILLE...PALATKA...PALM COAST...
OCALA
957 PM EDT TUE JUN 26 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST FLORIDA.

* THROUGH WEDNESDAY EVENING

* RAIN BANDS FROM TROPICAL STORM DEBBY WILL CONTINUE TO IMPACT 
  THE AREA THROUGH WEDNESDAY EVENING...WITH PERIODS OF HEAVY 
  RAINFALL THAT WILL EXACERBATE EXISTING FLOODING. 

* ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES CAN BE EXPECTED
  TONIGHT AND WEDNESDAY MAINLY SOUTHEAST OF A JACKSONVILLE TO
  GAINESVILLE LINE. LOCAL STORM TOTAL RAINFALL AMOUNTS OF 15 TO 25
  INCHES WILL BE POSSIBLE OVER NORTHEAST FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. 

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
631 
WGUS62 KJAX 270652
FFAJAX

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 AM EDT WED JUN 27 2012

...THE FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA HAS BEEN
CANCELLED...

FLZ023>025-030>033-035>038-040-270800-
/O.CAN.KJAX.FA.A.0003.000000T0000Z-120628T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-
PUTNAM-FLAGLER-MARION-
INCLUDING THE CITIES OF...MACCLENNY...FERNANDINA BEACH...
JACKSONVILLE...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...
ST AUGUSTINE...TRENTON...GAINESVILLE...PALATKA...PALM COAST...
OCALA
252 AM EDT WED JUN 27 2012

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTHEAST FLORIDA HAS BEEN
CANCELLED. RESIDENTS AND MOTORISTS SHOULD USE CAUTION WHEN
TRAVELING THIS MORNING...AS FLOOD WATERS WILL BE SLOW TO
RECEDE...PARTICULARLY IN LOW-LYING AREAS.

$$

NELSON

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flood watch went out at Jun 24, 3:30 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 24, 3:30 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT SUN JUN 24 2012

...LOCALLY HEAVY RAINFALL POTENTIAL OVER NE FL THROUGH MONDAY...
...SLIGHT RISK OF SEVERE STORMS ACROSS EXTREME SW ZONES THROUGH EARLY
MONDAY MORNING...

.CURRENTLY...BAND OF LIGHT TO MODERATE PRECIP CONTINUES TO ADVECT
NWD OVER OUR ZONES BUT RAINFALL AMOUNTS ARE NOT TOO IMPRESSIVE AT
0.25 TO 0.50 INCHES PER HOUR. HIGHEST RAINFALL TOTALS INTO THE
EVENING ARE ANTICIPATED OVER THE WRN ZONES WHERE PERSISTENT BAND IS
LOCATED AND ABOUT AN ADDITIONAL 1 INCH OF RAIN IS EXPECTED THERE
THROUGH 8 PM TONIGHT. T.S. DEBBY CONTS TO DRIFT NWD AND SPREAD
COPIOUS MOISTURE NWD OVER THE FL PENINSULA. TEMPS HAVE BEEN HELD
DOWN BY PRECIP AND CLOUD COVER.

.SHORT TERM...
TONIGHT...NUMEROUS TO WIDESPREAD SHOWERS AND SCT EMBEDDED TSTMS
EXPECTED WITH ACTIVITY BECOMING LESS LATE. BEST LIFT WILL TRANSLATE
NEWD THROUGH THE NIGHT WITH RAIN SHIELD PROBABLY SHIFTING OFFSHORE
BTN 09Z AND 12Z. AS FAR AS RAINFALL AMOUNTS...1-2 INCHES ARE
EXPECTED...WITH ISOLATED AMOUNTS POSSIBLE. STRONGER SLY FLOW JUST
ABOVE SFC AND WEAK INSTABILITY WILL SUPPORT POSSIBLE ROTATING CELLS
ESPECIALLY ACROSS THE EXTREME SW ZONES AND SPC HAS INDICATED A
SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF MARION COUNTY NW TO
GILCHRIST COUNTY. ANOTHER THREAT AREA MAY BE NE FL AND SE GA COASTS
WHERE INSTABILITY WILL BE ACCENTUATED BY THE INSTABILITY OVER THE
COASTAL WATERS. MIN TEMPS ONLY IN THE LOWER TO MID 70S TONIGHT.

.LONG TERM...(MONDAY-SATURDAY)...THE OFFICIAL TRACK OF TROPICAL
STORM DEBBIE BY THE NHC MOVES IT WEST ACROSS THE NORTHERN GULF AND
STRENGTHENS IT TO A HURRICANE BY 12Z WED. MAIN ISSUE IN FCST IS QPF
AND THE POTENTIAL FOR FLOODING. HAVE LEANED TOWARDS THE NCEP 12Z QPF
WHICH SHOWS A SHARP GRADIENT WITH HIGHEST RAINFALL AMOUNTS TOWARDS
I-75 AND GULF COAST REGION. HPC'S 5 DAY TOTAL PCP SHOWS GENERALLY 1
TO 2 INCHES ACROSS SE GA AND 2 TO 5 INCHES  ACROSS NE FL...HIGHEST
TOWARDS THE GULF COAST. HOWEVER A TRACK FURTHER EAST TOWARDS
FLORIDA...AS SUGGESTED BY SOME OF THE OTHER GLOBAL MODELS...WOULD
GREATLY INCREASE RAINFALL AMOUNTS AND FLOODING POTENTIAL. FOR
WED-FRI...ASSUMING DEBBIE MOVES WEST...WE WILL CONTINUE WITH A MOIST
AND UNSTABLE SW FLOW RESULTING IN SCATTERED SHOWERS AND STORMS. WILL
GO WITH HIGHEST CHANCES DURING THE AFTERNOON AND EVENING COINCIDING
WITH AFTERNOON HEATING AND MESOSCALE BOUNDARIES. WILL THEREFORE
CONTINUE PREVIOUS FCST OF GOING WITH HIGHER POPS AND SLIGHTLY LOWER
MAX TEMPS THAN WHAT IS INDICATED BY THE MEX. WILL ALSO CONTINUE
TREND TO DECREASE POPS AND INCREASE MAX TEMPS NEXT WEEKEND AS A
WESTERN ATLANTIC SUBTROPICAL RIDGE BEGINS TO BUILD INTO THE FL
PENINSULA.

&&

.AVIATION...PREVAILING MVFR IS FORECAST WITH LOW VSBY AND CIGS OF
1-3 KFT WITH IFR POSSIBLE IN THE HEAVIER CELLS THAT DEVELOP.
SOUTHERLY WINDS JUST ABOVE THE SURFACE WILL INCREASE REST OF THIS
AFTERNOON AND EVENING...WITH SPEEDS NEAR OR ABOVE 30 KNOTS
AROUND 5000 FT BY 00Z.

&&

.MARINE...
A LONG FETCH OF S/SE WINDS WILL CONTINUE THROUGH EARLY IN THE WEEK
AS THE REGION SITS IN BETWEEN HIGH PRESSURE OVER THE WESTERN
ATLANTIC...AND TS DEBBY OVER THE CENTRAL GOMEX. WINDS WILL INCREASE
TO SCEC OFFSHORE TODAY...PERSISTING THROUGH EARLY IN THE WEEK...WITH
15 KNOTS NEARSHORE. SEAS WILL INCREASE EARLY IN THE WEEK...WITH A
PERIOD OF SCA SEAS POSSIBLE. WILL HAVE A CONTINUATION OF SCATTERED
SHOWERS AND STORMS EACH DAY.

RIP CURRENTS: MODERATE RISK TODAY. HIGH RISK POSSIBLE MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  92  75  88 /  80  60  30  40
SSI  76  87  75  84 /  80  60  50  40
JAX  73  89  76  85 /  90  60  60  50
SGJ  76  87  75  85 /  90  70  60  50
GNV  74  87  74  88 / 100  60  60  60
OCF  73  87  76  88 / 100  60  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 5 AM EDT TUESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

SHASHY/PETERSON/CHASE
Hazardous weather outlook, Jun 24, 2:28 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT SUN JUN 24 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-250915-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
228 PM EDT SUN JUN 24 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...MODERATE RISK OF RIP CURRENTS...

...LOCALLY HEAVY RAINFALL POSSIBLE ACROSS NORTHEAST FLORIDA
THROUGH MONDAY...

...SLIGHT CHANCE OF A SEVERE THUNDERSTORM EXTREME SOUTHWEST ZONES
THROUGH TONIGHT...

.DAY ONE...REST OF TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS
NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA...AS TROPICAL STORM
DEBBY DRIFTS NORTH ACROSS THE EASTERN GULF OF MEXICO. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE...WITH A FEW STORMS PRODUCING GUSTY
WINDS. PRECIPITATION COVERAGE WILL BE LESS ACROSS SOUTHEAST
GEORGIA...MAINLY OVER THE NORTHERN TIER.

DUE TO THE STRONGER WINDS ALOFT...ISOLATED CELLS COULD ROTATE
OVER THE SOUTHWEST SECTIONS LATE TODAY AND TONIGHT AND THUS
THERE IS A SLIGHT POSSIBILTY OF FUNNEL CLOUDS AND PERHAPS A TORNADO
IF STRONGER CELLS DEVELOP.

WINDS WILL BEGIN TO INCREASE ACROSS THE COASTAL WATERS...WITH SMALL
CRAFT EXERCISE CAUTION.

A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT LOCAL BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH EARLY IN THE
WEEK. TROPICAL STORM DEBBY IS FORECAST TO BEGIN A TURN TO THE WEST
EARLY IN THE WEEK...WITH HIGH RAIN CAHCNES STILL CONTINUE
THROUGH EARLY WEEK.

ELEVATED WINDS AND SEAS WILL CONTINUE THROUGH EARLY IN THE WEEK
ACROSS THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jun 24, 3:34 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
334 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND GST     JACKSONVILLE BEACH      30.28N 81.39W
06/24/2012  M46 MPH          DUVAL              FL   MESONET

            A MESONET SITE AT THE JAX BEACH PIER MEASURED A
            THUNDERSTORM WIND GUST TO 46 MPH FROM THE SOUTH.
            SUSTAINED SPEED OF 30 MPH.

&&

AENYEDI
Special weather statement, Jun 24, 3:36 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT SUN JUN 24 2012

FLZ024-025-242015-
DUVAL-NASSAU-
336 PM EDT SUN JUN 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND EXTREME EASTERN NASSAU COUNTIES FOR STRONG WINDS VALID
UNTIL 415 PM EDT...

AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF MAYPORT...MOVING
NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MAYPORT...LITTLE TALBOT ISLAND AND TALBOT ISLAND THROUGH 415
PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3033 8143 3033 8147 3053 8149 3053 8142
      3052 8142 3051 8144 3049 8141 3041 8140
TIME...MOT...LOC 1936Z 182DEG 13KT 3038 8144

PETERSON
Local storm report, Jun 24, 3:46 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND GST     MAYPORT                 30.38N 81.41W
06/24/2012  M44 MPH          DUVAL              FL   OTHER FEDERAL

            NAS MAYPORT MEASURED A WIND GUST TO 44 MPH.

&&

AENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 5:41 PM EDTHurricane Local StatementJAXBrantley, Camden, Clinch, Echols, Glynn59 hr
Jun 24, 3:02 PM EDTSmall Craft AdvisoryJAX4 days
Jun 24, 3:35 PM EDTSpecial Marine WarningJAX85 min
Jun 24, 3:36 PM EDTSpecial Weather StatementJAXDuval39 min
Jun 24, 5:36 PM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more26 hr
Jun 24, 7:39 PM EDTAreal Flood WarningJAXMarion3 hr
Jun 24, 7:52 PM EDTSevere Thunderstorm WarningJAXMarion38 min

Nearby

Flood Watches in Florida, 2012Flood Watches in Georgia, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.